zbMATH — the first resource for mathematics

On the Cauchy problem for certain integro-differential operators in Sobolev and Hölder spaces. (English) Zbl 0795.45007
Lith. Math. J. 32, No. 2, 238-264 (1992) and Liet. Mat. Rink. 32, No. 2, 299-331 (1992).
We consider the Cauchy problem in Sobolev and Hölder spaces for the operators \(L^{(\alpha)} = A^{(\alpha)} + B^{(\alpha)}\), \(0<\alpha \leq 2\), where the principal part of the operator \(L^{(\alpha)}\) is the pseudo-differential operator \(A^{(\alpha)}\) of the order \(\alpha\), and \(B^{(\alpha)}\) is the integro-differential perturbing operator. We prove several existence and uniqueness theorems as well as error estimates for the solution of the Cauchy problem \(({\partial \over \partial t} + L^{(\alpha)} - \lambda) u=f\).

45K05 Integro-partial differential equations
35S05 Pseudodifferential operators as generalizations of partial differential operators
Full Text: DOI
[1] A. Bensoussan and J.L. Lions,Contrôle Impulsionnel et Inequations Quasi-Variationnelles, Dunod, Paris (1981). · Zbl 0491.93002
[2] J. Bergh and J. Löfström,Interpolation Spaces. An Introduction, Springer-Verlag, Berlin-Heidelberg-New York (1976).
[3] J.M. Bony, Problème de Dirichlet et semi-groupe fortement fellérien associes à un opérateur intégro-différentiel,C.R. Acad. Sci.,263 361–364 (1967). · Zbl 0168.12601
[4] R.R. Coifman and Y. Meyer, Au dela des opérateurs pseudo-différentiels, Société mathématique de France,Astérisque (1978).
[5] A. N. Kochubei, Parabolic pseudo-differential equations, hypersingular integrals and Markov processes,Izv. Akad. Nauk SSSR, Ser. Math.,52, 909–934 (1988).
[6] N. Dunford and J.T. Schwartz,Linear Operators. Part II, Interscience Publishers, New York-London (1963).
[7] G.I. Eskin,Boundary Value Problems for Elliptic Pseudo-differential Equations, [in Russian], Nauka, Moscow (1973). · Zbl 0292.35068
[8] E.B. Fabes and N.M. Riviere, Singular integrals with mixed homogeneity,Stud. Math.,27, 19–38 (1966). · Zbl 0161.32403
[9] A.D. Gadjiev, On differentiability properties of symbols of multidimensional singular integral operator,Math. USSR Sb.,114, 483–510 (1981).
[10] F. Gimbert and P.L. Lions, Existence and regularity results for solutions of second order, elliptic, integro-differential operators,Ric. Mat.,33, 315–358 (1984). · Zbl 0579.45010
[11] J.M. Drin’, Actions of certain parabolic pseudo-differential operators in the spaces of Hölder functions,Dokl. Akad. Nauk Ukr. SSR A1, 19–21 (1974). · Zbl 0269.35075
[12] T. Komatsu, On the martingale problem for generators of stable processes with perturbations,Osaka J. Math.,21, 113–132 (1984). · Zbl 0535.60063
[13] T. Komatsu, Pseudo-differential operators and Markov processes,J. Math. Soc. Jpn.,36, 384–418 (1984). · Zbl 0539.60081 · doi:10.2969/jmsj/03630387
[14] E.M. Stein,Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton (1970). · Zbl 0207.13501
[15] M.I. Vishik and G.I. Eskin, Parabolic convolution equations,Math. USSR Sb.,71, 162–190 (1966).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.